# SDR AALA201804189027

- Difficulty date: April 14, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 15,883 hours, 6,280 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367421100000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 161AF DELAMINATED AT BOTTOM RIGHT.  REPLACED FLOOR PANEL IAW AMM 53-42-17.
